# SDR TRAX200800741

- Difficulty date: June 3, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 290-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL 9 FS 290 TO 559 HAS AREAS OF CORROSION. BLENDED CORROSION TO REMOVAL IAW SRM 51-21-06. DEPTH OF BLEND RANGED FROM 0.001" TO 0.008". 390 AND 406+128 AREAS STILL NEED CORROSION REMOVED.  REMOVED CORROSION FROM FS 390 TO 406+128. DEPTH RANGED FROM .007 TO .008 WHICH IS WITHIN REPAIRABLE LIMITS IAW SRM 53-21-49. DAMAGE WAS REMOVED IAW 51-21-06 AND UPON INVESTIGATION FOUND TO BE WITHIN REPAIRBALE LIMITS OF SRM 53-21-49.  4. NEEDS ALODINE.  APPLIED ALODINE IAW CRJ 200 SRM 53-21-49. (A)
